Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02I01J")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5240

  • Page / 210

Export

Selection :

  • and

Relaxing CFL limit of FDTD by DWTZHENG SUN; SHI, Li-Hua; ZHOU, Ying-Hui et al.Electronics letters. 2014, Vol 50, Num 7, pp 486-488, issn 0013-5194, 3 p.Article

Finite element implementation of a macromolecular viscoplastic polymer modelKWEON, S; BENZERGA, A. A.International journal for numerical methods in engineering. 2013, Vol 94, Num 10, pp 895-919, issn 0029-5981, 25 p.Article

A new error bound for reduced basis approximation of parabolic partial differential equationsURBAN, Karsten; PATERA, Anthony T.Comptes rendus. Mathématique. 2012, Vol 350, Num 3-4, pp 203-207, issn 1631-073X, 5 p.Article

A stabilized Fractional Step, Runge-Kutta Taylor SPH algorithm for coupled problems in geomechanicsBLANC, T; PASTOR, M.Computer methods in applied mechanics and engineering. 2012, Vol 221-22, pp 41-53, issn 0045-7825, 13 p.Article

BLOW-UP CRITERIA FOR A PARABOLIC PROBLEM DUE TO A CONCENTRATED NONLINEAR SOURCE ON A SEMI-INFINITE INTERVALCHAN, C. Y; TREEYAPRASERT, T.Quarterly of applied mathematics. 2012, Vol 70, Num 1, pp 159-169, issn 0033-569X, 11 p.Article

Distributed-elementary-source self-regularized dyadic Green's functions for modeling the massloading effect in acoustic devicesVAGH, Hardik; BAGHAI WADJI, Alireza.Engineering analysis with boundary elements. 2012, Vol 36, Num 5, pp 665-674, issn 0955-7997, 10 p.Article

Global generalized solutions for Maxwell-alpha and Euler-alpha equationsVOROTNIKOV, Dmitry.Nonlinearity (Bristol. Print). 2012, Vol 25, Num 2, pp 309-327, issn 0951-7715, 19 p.Article

Ill-posedness of degenerate dispersive equationsAMBROSE, David M; SIMPSON, Gideon; WRIGHT, J. Douglas et al.Nonlinearity (Bristol. Print). 2012, Vol 25, Num 9, pp 2655-2680, issn 0951-7715, 26 p.Article

Linearization techniques for band structure calculations in absorbing photonic crystalsEFFENBERGER, C; KRESSNER, D; ENGSTRÖM, C et al.International journal for numerical methods in engineering. 2012, Vol 89, Num 2, pp 180-191, issn 0029-5981, 12 p.Article

Liouville-type theorems and decay estimates for solutions to higher order elliptic equationsGUOZHEN LU; PEIYONG WANG; JIUYI ZHU et al.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 2012, Vol 29, Num 5, pp 653-665, issn 0294-1449, 13 p.Article

REPRESENTATION FORMULAS FOR L NORMS OF WEAKLY CONVERGENT SEQUENCES OF GRADIENT FIELDS IN HOMOGENIZATIONLIPTON, Robert; MENGESHA, Tadele.Modélisation mathématique et analyse numérique (Imprimé). 2012, Vol 46, Num 5, pp 1121-1146, issn 0764-583X, 26 p.Article

Reduction method for studying localized solutions of neural field equations on the Poincare diskFAYE, Gregory.Comptes rendus. Mathématique. 2012, Vol 350, Num 3-4, pp 161-166, issn 1631-073X, 6 p.Article

Runge-Kutta convolution quadrature for the Boundary Element MethodBANJAI, Lehel; MESSNER, Matthias; SCHANZ, Martin et al.Computer methods in applied mechanics and engineering. 2012, Vol 245-246, pp 90-101, issn 0045-7825, 12 p.Article

Stable multilevel splittings of boundary edge element spacesHIPTMAIR, Ralf; MAO, Shipeng.BIT (Nordisk Tidskrift for Informationsbehandling). 2012, Vol 52, Num 3, pp 661-685, issn 0006-3835, 25 p.Article

Structural dynamic analysis using hybrid and mixed finite element modelsARRUDA, Mário R. T; SANTOS CASTRO, Luis Manuel.Finite elements in analysis and design. 2012, Vol 57, pp 43-54, issn 0168-874X, 12 p.Article

Conservative integration of rigid body motion by quaternion parameters with implicit constraintsNIELSEN, M. B; KRENK, S.International journal for numerical methods in engineering. 2012, Vol 92, Num 8, pp 734-752, issn 0029-5981, 19 p.Article

Second order initial value problems with non-absolute integrals in ordered Banach spacesHEIKKILÄ, S; KUMPULAINEN, M.Nonlinear analysis. 2011, Vol 74, Num 3, pp 901-908, issn 0362-546X, 8 p.Article

The large-time development of the solution to an initial-value problem for the generalized Korteweg-de Vries equationLEACH, J. A.Applied mathematics letters. 2011, Vol 24, Num 2, pp 214-218, issn 0893-9659, 5 p.Article

A (rough) pathwise approach to a class of non-linear stochastic partial differential equationsCARUANA, Michael; FRIZ, Peter K; OBERHAUSER, Harald et al.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 2011, Vol 28, Num 1, pp 27-46, issn 0294-1449, 20 p.Article

A KRYLOV METHOD FOR THE DELAY EIGENVALUE PROBLEMJARLEBRING, Elias; MEERBERGEN, Karl; MICHIELS, Wim et al.SIAM journal on scientific computing (Print). 2011, Vol 32, Num 6, pp 3278-3300, issn 1064-8275, 23 p.Article

A NEW MULTISCALE REPRESENTATION FOR SHAPES AND ITS APPLICATION TO BLOOD VESSEL RECOVERYBIN DONG; CHIEN, Aichi; ZUOWEI SHEN et al.SIAM journal on scientific computing (Print). 2011, Vol 32, Num 4, pp 1724-1739, issn 1064-8275, 16 p.Article

A NON-OVERLAPPING DOMAIN DECOMPOSITION METHOD FOR CONTINUOUS-PRESSURE MIXED FINITE ELEMENT APPROXIMATIONS OF THE STOKES PROBLEMBENHASSINE, Hani; BENDALI, Abderrahmane.Modélisation mathématique et analyse numérique (Imprimé). 2011, Vol 45, Num 4, pp 675-696, issn 0764-583X, 22 p.Article

A PARALLEL ROBIN-ROBIN DOMAIN DECOMPOSITION METHOD FOR THE STOKES-DARCY SYSTEMWENBIN CHEN; GUNZBURGER, Max; HUA, Fei et al.SIAM journal on numerical analysis. 2011, Vol 49, Num 3-4, pp 1064-1084, issn 0036-1429, 21 p.Article

A POSTERIORI ERROR ANALYSIS FOR THE CRANK-NICOLSON METHOD FOR LINEAR SCHRODINGER EQUATIONSKYZA, Irene.Modélisation mathématique et analyse numérique (Imprimé). 2011, Vol 45, Num 4, pp 761-778, issn 0764-583X, 18 p.Article

A characteristic difference method for the transient fractional convection-diffusion equationsLIJUAN SU; WENQIA WANG; HONG WANG et al.Applied numerical mathematics. 2011, Vol 61, Num 8, pp 946-960, issn 0168-9274, 15 p.Article

  • Page / 210